# SDR SIMA20251202001

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N266NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000770
- Aircraft time: 17,951 hours, 12,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR EMERGENCY EXIT IDENTIFIER SIGN INOP RAR EXIT IDENTIFER SIGN ON FWD PASSENGER DOOR IAW 33-50-15, OPC FAIL. R & R FORWARD PASSENGER DOOR CEILING ELPU IAW AMM 33-50-01, OPC GOOD
